# SDR AALA200800349

- Difficulty date: February 18, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Aircraft time: 65,227 hours
- Engine: Pwa JT8D217
- Engine time: 5,556 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1462/18FEB - DURING CLIMB CREW REPORTED NUMBER TWO ENGINE LOW OIL PRESSURE INDICATION.  OIL QUANTITY, PRESSURE AND TEMPERATURE INDICATIONS GRADUALLY WENT TO ZERO.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY 10 MINUTES.  REPLACED NUMBER TWO ENGINE AND ISOLATORS ON 19 FEB AT ORD DUE TO OIL PRESSURE AND QUANTITY OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
